I think that my doctor Screwed Over Me?

I think my doctor Screwed Over Me? Hello. a few months ago I had an infection in my face and it left me with a red mark where it began. It was slow ...


I think my doctor Screwed Over Me?
Hello. a few months ago I had an infection in my face and it left me with a red mark where it began. It was slow fade, to the point where it was hard to see with makeup, but I hated to see it every day in the mirror (plus I hate wearing makeup). When I was at the doctors, I asked him if he could do something for them, and he gave me Westcort cream (hydrocortisone valerate). Ive applied it 3 times so far and now its bright red .. I can not even cover it with makeup. I am so disappointed because I’ve tried to turn it off before the next semester, which begins in less than a week. My mother said it could it get worse before it gets better, but it did not even look so bad for a start. Help Best Answer (s):

dumplingmuffin
in all my years of nursing and pharmacy work, I was always to believe hydrocortisone cream should not be used on the face, set now, such as response it burns and irritates

Leave a Reply